# SDR SWAA2024092025267

- Difficulty date: August 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET SUPPORT LOCATED BS727 WL 156 AT AFT CARGO COMPARTMENT 2024-504159<[01] REPLACED BRACKET SUPPORT LOCATED BS727 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 144A2600 REV - . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED BRACKET SUPPORT LOCATED BS727 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 144A2600 REV - . SEE INDIVIDUAL SIGN-OFFS BELOW .ITEM RII
